MAUDE Adverse Event Report: AIRLIFE AIRLIFE; PREFILL NEBULIZER KIT

AIRLIFE AIRLIFE; PREFILL NEBULIZER KIT
Model Number CK0010
Medical Device Problem Codes Loose or Intermittent Connection (1371); Insufficient Device Problem Information (3190); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "the catheter has gotten loose from the verso adapter.When trying to put it back she notice that the tip of the catheter has broken loose and are stuck inside the verso adapter".
 
Additional Manufacturer Narrative
H^: catheter.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 26 nov 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by (b)(4).Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to (b)(4).(b)(4).Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the (b)(4) complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a (b)(4).Product is defective or causes serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H: catheter the product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 26 nov 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a sunmed holdings llc.Product is defective or causes serious injury.The complaint of nurse notice that the catheter has gotten loose from the verso adapter.When trying to put it back she notice that the tip of the catheter has broken loose and are stuck inside the verso adapter regarding product csc112 was not confirmed.The possible causes for failure could be external force by user's equipment or improper connection of catheter and adapter.A risk assessment was performed, and the ultimate risk was determined to be middle which required capa option and reporting to the carb review board for evaluation (the complaint have been entered into elg-20026-c1 as (b)(4)).There have bene 0 other complaints regarding the same part and a similar issue within the 24 months proceeding the reporting of this issue.Complaint will continue to be monitored for possible trend.
 
Additional Manufacturer Narrative
Upon further review the report needs to be updated to reflect the year the report was received (2025); a new initial report will be submitted under new fda mw report mw 8030673-2025-00028; no further information concerning this reported event will be submitted in fda mw report mw: 8030673-2024-01035.All information reasonably known as of 01 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the first of two reports.Refer to 8030673-2024-01036 for the second report.It was reported after the respiratory therapist (rt) established the unit on the patient in the intensive care unit (icu), the nurse noticed the patient's oxygen (o2) saturation dropped.The rt was called and the device was removed as the patient was struggling to breathe and their saturations were so low they had to be intubated.It was additionally reported, the patient experienced an unspecified life-threatening injury; no additional information was provided.

Brand Name
AIRLIFE
Common Device Name
PREFILL NEBULIZER KIT
Manufacturer (Section D)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI 60045
Manufacturer (Section G)
VYARIE MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mx 21397
MX   21397
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
6162598415
MDR Report Key20793132
Report Number8030673-2024-01035
Device Sequence Number20785999
Product Code OGG
UDI-Device Identifier10190752158450
UDI-Public(01)10190752158450(10)004298169
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCK0010
Device Catalogue NumberCK0010
Device Lot Number004298169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer10/31/2024
07/02/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/10/2025
08/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown